Connection formulae for solutions of a system of partial differential equations associated with the confluent hypergeometric function </>2

Shun Shimomura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)82-84
Number of pages3
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume72
Issue number4
Publication statusPublished - 1996

Fingerprint

Confluent Hypergeometric Function
Systems of Partial Differential Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{62a82a8c9ef64164a09aea3422a9e01e,
title = "Connection formulae for solutions of a system of partial differential equations associated with the confluent hypergeometric function 2",
author = "Shun Shimomura",
year = "1996",
language = "English",
volume = "72",
pages = "82--84",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "4",

}

TY - JOUR

T1 - Connection formulae for solutions of a system of partial differential equations associated with the confluent hypergeometric function 2

AU - Shimomura, Shun

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=33747238330&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33747238330&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33747238330

VL - 72

SP - 82

EP - 84

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 4

ER -